# SDR MASA2011031602152

- Difficulty date: March 13, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 14,843 hours, 12,107 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Loose
- Location: Brake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 BRAKE APPEARS TO BE LOCKED.  MX FOUND NR 2 & NR 4 BRAKE QD LOOSE, CLEANED AND RE-SECURED.
